# SDR WTAA970026

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201YW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120201
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACV - FUMES REPORTED IN COCKPIT AND CABIN.  MAINTENANCE INSPECTED AIRCRAFT.  NO LEAKS OR FUMES NOTED.  DEFERRED APU BLEED SYSTEM PER MEL 49-52-1 AS PRECAUTION.  TEST FLIGHT SATISFACTORY.  MAINTENANCE SUBSEQUENTLY CLEARED PREVIOUS DEFERRAL WITH A DETAILED INSPECTION OF BLEED AIR SYSTEM WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
